# SDR C2XA02IA081

- Difficulty date: March 25, 2002
- Submitted: March 29, 2002
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145ER
- Aircraft serial: 145007
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 45011958B
- Part serial: SPE984088
- Condition: Leaking
- Location: Tail
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING APPROACH FLIGHT 3649, THE CREW NOTED THAT THE APU FAILED ON APPROACH/STRONG FUEL ODOR IN CABIN AND COCKPIT.  IAH- MAINTENANCE INSPECTED THE APU, AND, THE AIRCRAFT WAS RELEASED IAW MEL.  IAH-  MAINTENANCE REMOVED AND REPLACED THE APU, PERFORMED A OPERATINAL CHECK OF THE APU, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
